# SDR CHQA20130822329

- Difficulty date: August 22, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 31,445 hours, 25,849 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,876 hours, 15,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525673005
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A HOLE WAS FOUND ON THE RT SIDE OF FRAME 65 BETWEEN STRINGERS 12R AND 13R.  THE FRAME WAS REPAIRED IAW ETD 2013-145-032262.
